MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMP AUG MINI BSPLT W TPR SM; SHOULDER PROSTHESIS/EXTREMITIES

ZIMMER BIOMET, INC. COMP AUG MINI BSPLT W TPR SM; SHOULDER PROSTHESIS/EXTREMITIES
Catalog Number 110032410
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Joint Dislocation (2374); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/15/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the patient experienced another glenosphere disassociation approximately four years after the last revision surgery.The patient had a history of prior revision shoulder arthroplasty on an unknown date.Approximately four years after that prior revision, the glenosphere again disassociated.The patient subsequently underwent revision surgery, and the affected components were explanted approximately 3 years and 10 months post implantation.No information was provided regarding intra-operative findings or environmental factors.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).D10: medical products: item#: unknown, unknown taper; lot#: unknown.Item#: 115313, comp rvsr shldr glnsp +3 36mm; lot#: 518610.Item#: 00434903603, 36mm a +3mm offset poly liner; lot#: 64596739.G2: foreign: australia.H3: customer has indicated that the product will not be returned to zimmer biomet for investigation, as the product was discarded.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated: b4, g3, d1, d4, d10, g4, g6, h2, h3, h6, h8, h11.D10: item # 115313, comp rvsr shldr glnsp +3 36mm, lot # 518610.Item # 00434903603, 36mm ã¿ +3mm offset poly liner, lot # 64596739.Item # 00434903909, 9mm humeral stem spacer, lot # 63700523.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Review of complaint history identified additional similar complaints for the reported item(s) and part and lot combination(s).A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
COMP AUG MINI BSPLT W TPR SM
Common Device Name
SHOULDER PROSTHESIS/EXTREMITIES
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23511452
Report Number0001825034-2025-03541
Device Sequence Number9705087
Product Code KWS
UDI-Device Identifier00880304993235
UDI-Public(01)00880304993235(17)250921(10)64895881
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K172502
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/21/2025
Device Catalogue Number110032410
Device Lot Number64895881
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2025
Supplement Date Received by Manufacturer02/25/2026
Initial Report FDA Received Date11/10/2025
Supplement Report FDA Received Date03/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/21/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.; SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age77 YR
Patient SexUnknown
Patient Weight78 KG